Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    4
  • views
    7361

I shrank!!! :S

4D_16

419 views

I haven't updated in a while huh?

Last week i kept forgetting to take accutane. I haven't noticed any changes besides having a few tiny buttons here and there but you can't really see them. My hair still looks like it's thinning out though.

So Saturday when I had went out with friends that I haven't seen in 3 months, they told me that I got shorter!!! :catdance::) This is a bit depressing since I'm already short; just a tiny bit under 5 ft. I already don't like my height so getting shorter and losing my hair isn't nice at all!

oh and I tend to be really emotional these past few days. Sometimes I just burst out in tears for no reason. :)



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×